MAUDE Adverse Event Report: MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE

MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number W5-4-2-MVI-3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intracranial Hemorrhage (1891); Ruptured Aneurysm (4436)
Date of Event 03/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and was not returned to the manufacturer for evaluation.Additionally, procedural images were not provided; therefore, the reported event cannot be confirmed.The instructions for use (ifu) identifies aneurysm perforation or rupture and hemorrhage as potential complications associated with use of the device.This device was used during the same procedure as the device referenced in mfr.Report # 2032493-2021-00098.
 
Event or Problem Description
It was reported that a subarachnoid hemorrhage (sah) due to an anterior communicating artery aneurysm was treated with a web device.The sah was not bleeding prior to treatment and the patient was stable.A via microcatheter was placed inside of the aneurysm and the web device was advanced up to the tip of the microcatheter.An angiographic run was performed and a rupture of the aneurysm was identified.The web device was deployed in the aneurysm and the rupture was controlled.It could not be determined which device caused the rupture.It was also not know if this was a perforation of the aneurysm or a re-bleed.The patient status is reported to be "ok.".

Brand Name
WEB SL
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11606754
Report Number2032493-2021-00109
Device Sequence Number11764565
Product Code OPR
UDI-Device Identifier00842429110812
UDI-Public(01)00842429110812(11)210218(17)240131(10)21021812U
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberW5-4-2-MVI-3
Device Lot Number21021812U
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2021
Initial Report FDA Received Date04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;